# SDR ASOA01232

- Difficulty date: November 10, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120231
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12016000003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT FLOOR SEAT TRACK, CENTER SECTION, WAS FOUND CORRODED BETWEEN FRAMES 24 AND 32.  MAINTENANCE REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW CPM 51-14-00.  THE SEAT TRACK WAS REMOVED IAW SRM 51-40-02.  A NEW SEAT TRACK WAS INSTALLED IAW SRM 51-40-02.  AIRCRAFT WILL RETURN TO SERVICE UPON COMPLETION OF C-CHECK.  (M)
